Alert archive / Wyoming / High Wind Warnings in 2017

High Wind Warning 31, NWS Riverton, WY

November 26, 20175 counties in Wyoming

NWS Riverton, WY issued this high wind warning at Nov 26, 2017, 12:54 PM MST for 5 counties in Wyoming. It took effect at Nov 26, 2017, 5:00 PM MST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 26, 2017, 12:54 PM MST (19:54 UTC)
In effect from
Nov 26, 2017, 5:00 PM MST
Expired
Nov 27, 2017, 3:00 PM MST
In force
22 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Hot Springs County, WY, Natrona County, WY, Park County, WY, Sweetwater County, WY

The radar

The Riverton/Lander radar (KRIW), 13 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.9 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2017-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2017-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2582 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

054 
WWUS75 KRIW 261954
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
1254 PM MST Sun Nov 26 2017

...High winds likely in the Cody Foothills and Absaroka mountains
this evening through early Monday...

.Strong west flow aloft will likely produce high winds over the 
east slopes of the Absaroka mountains and in the Cody Foothills 
from this evening through early Monday morning.

WYZ002-271000-
/O.UPG.KRIW.HW.A.0026.171127T0000Z-171127T1200Z/
/O.NEW.KRIW.HW.W.0031.171127T0000Z-171127T1300Z/
Absaroka Mountains-
1254 PM MST Sun Nov 26 2017

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM
MST MONDAY...

The National Weather Service in Riverton has issued a High Wind
Warning, which is in effect from 5 PM this afternoon to 6 AM MST
Monday. The High Wind Watch is no longer in effect. 

* TIMING...High winds will develop this evening and continue into
  early Monday morning. 

* WINDS...West to southwest winds of 40 to 50 mph with gusts of 
  75 mph on Chief Joseph highway and up the north and south 
  forks of the Shoshone river. 

* IMPACTS...Strong cross winds may produce blow over conditions 
  for trucks pulling light weight and high profile trailers. 
  Trees may be blown over in residential areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ003-271000-
/O.UPG.KRIW.HW.A.0026.171127T0000Z-171127T1200Z/
/O.NEW.KRIW.HW.W.0031.171127T0000Z-171127T1300Z/
Cody Foothills-
Including the cities of Cody and Meeteetse
1254 PM MST Sun Nov 26 2017

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM
MST MONDAY...

The National Weather Service in Riverton has issued a High Wind
Warning, which is in effect from 5 PM this afternoon to 6 AM MST
Monday. The High Wind Watch is no longer in effect. 

* TIMING...High winds will develop Sunday evening and continue 
  into early Monday morning. 

* WINDS...West to southwest winds of 35 to 45 mph with gusts of 60 
  mph, possibly as high as 80 mph around Clark. 

* IMPACTS...Strong cross winds may produce blow over conditions 
  for trucks pulling light weight and high profile trailers. 
  Trees may be blown over in residential areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
6 follow-up statements
302 
WWUS75 KRIW 270336
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
836 PM MST Sun Nov 26 2017

...High winds likely in the Cody Foothills and Absaroka mountains
during the early morning hours of Monday...

.Strong west flow aloft will likely produce high winds over the
east slopes of the Absaroka mountains and in the Cody Foothills
early Monday morning.

WYZ002-271300-
/O.CON.KRIW.HW.W.0031.000000T0000Z-171127T1300Z/
Absaroka Mountains-
836 PM MST Sun Nov 26 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST MONDAY...

* TIMING...High winds are now expected after midnight through 6 AM
  Monday morning. 

* WINDS...West to southwest winds of 40 to 50 mph with gusts of 
  75 mph on Chief Joseph highway and up the north and south 
  forks of the Shoshone river. 

* IMPACTS...Strong cross winds may produce blow over conditions 
  for trucks pulling light weight and high profile trailers. 
  Trees may be blown over in residential areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ003-271300-
/O.CON.KRIW.HW.W.0031.000000T0000Z-171127T1300Z/
Cody Foothills-
Including the cities of Cody and Meeteetse
836 PM MST Sun Nov 26 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST MONDAY...

* TIMING...High winds will now develop after midnight through 6 AM
  Monday morning. 

* WINDS...West to southwest winds of 35 to 45 mph with gusts of 
  60 mph, possibly as high as 80 mph around Clark. 

* IMPACTS...Strong cross winds may produce blow over conditions 
  for trucks pulling light weight and high profile trailers. 
  Trees may be blown over in residential areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
338 
WWUS75 KRIW 270851
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
151 AM MST Mon Nov 27 2017

...High winds likely in the Cody Foothills and Absaroka mountains
during the early morning hours of today...

.Strong west flow aloft will likely produce high winds over the
east slopes of the Absaroka mountains and in the Cody Foothills
early this morning.

WYZ002-271300-
/O.CON.KRIW.HW.W.0031.000000T0000Z-171127T1300Z/
Absaroka Mountains-
151 AM MST Mon Nov 27 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST EARLY THIS
MORNING...

* TIMING...High winds are expected to continue through 6 AM this 
  morning.
 
* WINDS...West to southwest winds of 40 to 50 mph with gusts of 
  75 mph on Chief Joseph highway and up the north and south 
  forks of the Shoshone river. 

* IMPACTS...Strong cross winds may produce blow over conditions 
  for trucks pulling light weight and high profile trailers. 
  Trees may be blown over in residential areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ003-271300-
/O.CON.KRIW.HW.W.0031.000000T0000Z-171127T1300Z/
Cody Foothills-
Including the cities of Cody and Meeteetse
151 AM MST Mon Nov 27 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST EARLY THIS
MORNING...

* TIMING...High winds will continue through 6 AM this morning. 

* WINDS...West to southwest winds of 35 to 45 mph with gusts of 
  60 mph, possibly as high as 80 mph around Clark. 

* IMPACTS...Strong cross winds may produce blow over conditions 
  for trucks pulling light weight and high profile trailers. 
  Trees may be blown over in residential areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
486 
WWUS75 KRIW 270943
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
243 AM MST Mon Nov 27 2017

...High Wind Warnings for portions of northwest and central
Wyoming Today...

.Strong west to southwest flow and favorable atmospheric
conditions will continue to result in high wind over portions of 
the Absaroka mountains, adjacent Cody Foothills as well as across 
southeast Fremont County, and portions of Natrona County. The high
wind potential across the Absaroka Mountains and adjacent Cody 
Foothills is expected to decrease around sunrise today, while the
high wind will continue through early afternoon across southeast 
Fremont and Natrona Counties. 

WYZ019-020-271745-
/O.EXB.KRIW.HW.W.0031.000000T0000Z-171127T2200Z/
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-
Including the cities of Jeffrey City and Casper
243 AM MST Mon Nov 27 2017

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MST THIS AFTERNOON...

The National Weather Service in Riverton has issued a High Wind
Warning, which is in effect until 3 PM MST this afternoon. 

* TIMING...High winds are expected through early afternoon across
  southeast Fremont and Natrona Counties. The strongest winds are
  expected to occur this morning. 

* WINDS...Southwest wind of 25 to 35 mph with gusts of 50 to 60
  mph. However gusts of 60 to 70 mph are expected along outer 
  drive in Casper, as well as along ridge tops in southeast 
  Fremont County. 

* IMPACTS...Strong cross winds will enhance blow over conditions
  for trucks pulling light weight or high profile trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ002-271300-
/O.CON.KRIW.HW.W.0031.000000T0000Z-171127T1300Z/
Absaroka Mountains-
243 AM MST Mon Nov 27 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST EARLY THIS
MORNING...

* TIMING...High winds are expected to continue through 6 AM this 
  morning. 

* WINDS...West to southwest winds of 40 to 50 mph with gusts of 
  75 mph on Chief Joseph highway and up the north and south 
  forks of the Shoshone river. 

* IMPACTS...Strong cross winds may produce blow over conditions
  for trucks pulling light weight and high profile trailers.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. 

&&

$$

WYZ003-271300-
/O.CON.KRIW.HW.W.0031.000000T0000Z-171127T1300Z/
Cody Foothills-
Including the cities of Cody and Meeteetse
243 AM MST Mon Nov 27 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST EARLY THIS
MORNING...

* TIMING...High winds will continue through 6 AM this morning.

* WINDS...West to southwest winds of 35 to 45 mph with gusts of 60
  mph, possibly as high as 80 mph around Clark. At 1211 AM, early
  Monday morning a wind gust of 64 mph occurred on the west side
  of Clark.

* IMPACTS...Strong cross winds may produce blow over conditions
  for trucks pulling light weight and high profile trailers
  especially along highway 120.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

Team Riverton/21
581 
WWUS75 KRIW 271243
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
543 AM MST Mon Nov 27 2017

...High Wind Warning for Southeast Fremont and much of Natrona 
Counties Today...

.Strong to high wind will occur across southeast Fremont County, 
and portions of Natrona County through early afternoon.

WYZ002-271345-
/O.EXP.KRIW.HW.W.0031.000000T0000Z-171127T1300Z/
Absaroka Mountains-
543 AM MST Mon Nov 27 2017

...HIGH WIND WARNING WILL EXPIRE AT 6 AM MST EARLY THIS MORNING...

High winds are no longer expected thus the high wind warning will
be allowed to expire at 6 AM.

$$

WYZ003-271345-
/O.EXP.KRIW.HW.W.0031.000000T0000Z-171127T1300Z/
Cody Foothills-
Including the cities of Cody and Meeteetse
543 AM MST Mon Nov 27 2017

...HIGH WIND WARNING WILL EXPIRE AT 6 AM MST EARLY THIS MORNING...

High winds are no longer expected across the Cody Foothills. Thus
the high wind warning will be allowed to expire at 6 AM. The
strongest wind observed Sunday night was 66 mph at 313 AM from a
a station located on the west side of Clark.  

$$

WYZ019-020-272115-
/O.CON.KRIW.HW.W.0031.000000T0000Z-171127T2200Z/
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-
Including the cities of Jeffrey City and Casper
543 AM MST Mon Nov 27 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

* TIMING...High winds are expected through early afternoon 
  across southeast Fremont and Natrona Counties. The strongest 
  winds are expected to occur this morning. 

* WINDS...Southwest 25 to 35 mph with gusts of 45 to 55 mph. Gusts
  up to 65 mph along Outer Drive in Casper, as well as along ridge
  tops in southeast Fremont County. 

* IMPACTS...Strong cross winds will enhance the blow over risk for
  trucks pulling light weight or high profile trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

21
049 
WWUS75 KRIW 271910
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
1210 PM MST Mon Nov 27 2017

...High Wind Warning for Southeast Fremont and much of Natrona
Counties Today...

.Strong to high wind will occur across southeast Fremont County,
and portions of Natrona County through early afternoon. In
addition to the strong winds, brief critical fire weather
conditions may occur. Please do not burn if at all possible and
consult your local authorities if you want to. 

WYZ019-020-272200-
/O.CON.KRIW.HW.W.0031.000000T0000Z-171127T2200Z/
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-
Including the cities of Jeffrey City and Casper
1210 PM MST Mon Nov 27 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

* TIMING...High winds are expected through early afternoon 
  across southeast Fremont and Natrona Counties. The strongest 
  winds are expected to occur this morning. 

* WINDS...Southwest 25 to 35 mph with gusts of 45 to 55 mph. 
  Gusts up to 65 mph along Outer Drive in Casper, as well as 
  along ridge tops in southeast Fremont County. 

* IMPACTS...Strong cross winds will enhance the blow over risk for
  trucks pulling light weight or high profile trailers. Relative
  humidity values will also drop below 15 percent at times this
  afternoon...enhancing fire weather concerns. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
193 
WWUS75 KRIW 272140
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
240 PM MST Mon Nov 27 2017


WYZ019-020-272245-
/O.EXP.KRIW.HW.W.0031.000000T0000Z-171127T2200Z/
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-
Including the cities of Jeffrey City and Casper
240 PM MST Mon Nov 27 2017

...HIGH WIND WARNING WILL EXPIRE AT 3 PM MST THIS AFTERNOON...

Winds are decreasing below high wind potential and will continue 
to decrease through the rest of the afternoon. Gusts could still 
be as high as 40 mph through 6 PM. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Nov 26, 10:41 AM MST, 2 hours 13 minutes earlier.

Area forecast discussion, Nov 26, 10:41 AM MST, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1041 AM MST Sun Nov 26 2017

.SHORT TERM...Today and Tuesday night
Issued at 150 AM MST Sun Nov 26 2017

Dry high pressure with westerly flow aloft will be over western and
central Wyoming through Sunday evening. Strong winds will increase
over and near the east slopes of the mountains Sunday evening. A
high wind watch has been issued for the Cody foothills and Absaroka
mountains for Sunday evening to early Monday Morning. The wind
corridor from Eastern Sweetwater through southern Fremont to Natrona
counties will become windy as well but the threat of high winds is
lower there. Later Sunday night the leading edge of Pacific moisture
ahead of a Pacific low pressure trough will move into the western
mountains with higher elevation snow and valley to mid mountain rain
showers developing with increasing winds. Ridgetop winds could gust
from 45 to 55 mph, especially above 10000 feet. Higher elevation
snow with rain will become more widespread on Monday with cooling
temperatures lowering snow levels to around 7600 feet Monday
afternoon. The precipitation will spread across the north Monday
afternoon, spreading east and south through Monday night. As the
snow level drops to between 3500 to 4500 across WY expect any
remaining areas of rain to change to snow. Tuesday will see a weak
transitional ridge return to the area causing a slight warming
trend for the day.

.LONG TERM...Wednesday morning through Sunday
Issued at 150 AM MST Sun Nov 26 2017

Global models show a trough and associated cold front pulling east
across the forecast area Wednesday. The 00Z GFS is a bit more
amplified than the ECMWF and Canadian models, but all show the
possibility of a quick shot of precipitation Wednesday before
tapering off Wednesday night. In wake of the cold front, snow levels
will quickly lower to valley floors in most locations. The best shot
of precipitation looks to be across the northwest and north
Wednesday. Precipitation amounts look to be on the light side
staying below any winter highlights.

A mainly dry zonal flow/flat ridging is expected Thursday and Friday
with temperatures 5-10 degrees above average.

Models are in decent agreement with a longwave trough pushing into
the West Coast Friday night/Saturday, but differ significantly after
that. The operational ECMWF/Canadian and some GFS ensemble members
become slower, and cut off most of the energy across
California/South Great Basin area Sunday/Sunday night while the
operational GFS has the trough swinging across the Rockies
Sunday/Sunday night. Thus the GFS is much wetter than the ECMWF and
Canadian solutions. Will go with a blend of models with at least
some mention of precip for now on Sunday.

&&

.AVIATION...For the 18Z TAFS through 18Z Monday
Issued at 1041 AM MST Sun Nov 26 2017

West of the Continental Divide...KJAC, KPNA, KBPI, and KRKS

VFR conditions will prevail through early Monday before ceilings and
visibilities lower at KJAC toward 12Z/Mon. Mountain tops will become
obscured between 06Z-09Z/Mon along and west of the Divide as snow
begins to fall. MVFR/IFR conditions will be persistent at KJAC by
12Z/Mon. Precipitation is likely to be primarily snow at KJAC as
dynamic cooling and pre-dawn start will probably prevent much rain
from falling. KBPI and KPNA will see MVFR, perhaps briefly IFR at
KPNA, between 14Z-18Z/Mon as cold front approaches and lift increases.

East of the Continental Divide...KCPR, KCOD, KRIW, KLND, and KWRL

Conditions will be VFR through the period. Southwest surface wind of
15-30kts will blow at KCPR. Proximity of KLND to the Wind River
Range will generate peristent 10-20kt winds tonight, with LLWS
around 50kts tonight and Monday morning.

Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for
the latest information on icing and turbulence forecasts.

&&

.FIRE WEATHER...
Issued AT 150 AM MST Sun Nov 26 2017

Gusty winds and dry conditions this evening in the Absaroka and Wind
River Mountains, as well as in the Wind Corridor from Rock Springs
to Casper.  Early Monday morning will see the next storm system with
snow above 8000ft and rain or rain/snow mix below.  This will start
in the west and northwest areas before spreading across North WY
during the day Monday. As the cold air moves in Monday evening any
ra in will change to snow through Monday night across all areas. The
system will move out Tuesday morning brining in dry and slightly
warmer air with lighter winds.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from this afternoon through late tonight for
WYZ002-003.

&&

SHORT TERM...Hulme
LONG TERM...Murrell
AVIATION...CNJ
FIRE WEATHER...Hulme
Hazardous weather outlook, Nov 26, 2:24 AM MST, 10 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
224 AM MST Sun Nov 26 2017

WYZ001>020-022>030-271300-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
224 AM MST Sun Nov 26 2017

...High winds possible in the Cody Foothills and Absaroka
mountains this evening through early Monday morning...

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and Tonight.

Winds will increase along and near the east slopes of the
mountains and through the wind corridor from Eastern Sweetwater
through southern Fremont to Natrona counties.  Strong cross winds
may produce difficult travel for trucks pulling light weight and
high profile trailers.

Strong west flow aloft will produce conditions favorable for high
winds over the east slopes of the Absaroka mountains and in the
Cody Foothills from this evening through early Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Late Sunday night through Monday evening...Rain and snow in the
west spreading across the north and east through Monday night.

Wednesday...Another bout of snow for the western and northern
mountains with windy to very windy areas.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any weather-related damage from
strong wind.

21

Nearby

High Wind Warnings in Wyoming, 2017Every high wind warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.